# SDR SWAA2023082391849

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 20,054 hours, 9,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVER-WING LOWER EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE DURING TEST.<[01] T/S AND FOUND RH O/W L01188 EXIT IND LIGHT WIRING CONNECTED TO ITSELF; REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY REF WDM 33-51-21 AND MM 33-51-06
